Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators


Authors: Andrea Pascucci and Sergio Polidoro
Journal: Trans. Amer. Math. Soc. 358 (2006), 4873-4893
MSC (2000): Primary 35K57, 35K65, 35K70
Published electronically: June 9, 2006
MathSciNet review: 2231876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a global Harnack inequality for a class of degenerate evolution operators by repeatedly using an invariant local Harnack inequality. As a consequence we obtain an accurate Gaussian lower bound for the fundamental solution for some meaningful families of degenerate operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35K57, 35K65, 35K70

Retrieve articles in all journals with MSC (2000): 35K57, 35K65, 35K70


Additional Information

Andrea Pascucci
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
Email: pascucci@dm.unibo.it

Sergio Polidoro
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
Email: polidoro@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04050-5
PII: S 0002-9947(06)04050-5
Received by editor(s): August 30, 2004
Published electronically: June 9, 2006
Additional Notes: This investigation was supported by the University of Bologna. Funds for selected research topics.
Article copyright: © Copyright 2006 American Mathematical Society